International Journal of Mathematics and Mathematical Sciences (Jan 1994)

CR-submanifolds of a locally conformal Kaehler space form

  • M. Hasan Shahid

DOI
https://doi.org/10.1155/s016117129400075x
Journal volume & issue
Vol. 17, no. 3
pp. 511 – 514

Abstract

Read online

(Bejancu [1,2]) The purpose of this paper is to continue the study of CR-submanifolds, and in particular of those of a locally conformal Kaehler space form (Matsumoto [3]). Some results on the holomorphic sectional curvature, D-totally geodesic, D1-totally geodesic and D1-minimal CR-submanifolds of locally conformal Kaehler (1.c.k.)-space from M¯(c) are obtained. We have also discussed Ricci curvature as well as scalar curvature of CR-submanifolds of M¯(c).

Keywords